Maxigesic Pain Relief Tablets 16s

2320746
In Stock|Ships within 3-5 business days
Extra Hot Deal Buy any Maxigesic and get a free Waiwera 350ml water bottle.

Maxigesic Pain Relief Tablets 16s provides fast double-action relief from a wide range of pain.

$7.99Inc GST
Add to Cart
Quantity
 
>Delivery Details>Returns Policy>Print Version
 
 

Ingredients

Paracetamol 500mg + Ibuprofen 150mg Codeine Free.

Usage

Adults and children over 12 years take 1 to 2 tablets with a large glass of water. Repeat dose every four to six hours as required, up to a maximum of 8 tablets in 24 hours. Maxigesic is not recommended for children under 12. Keep to the recommended dose. Don't take this medicine for more than a few days at a time unless advised to by a doctor. Store below 30 degress.

Precautions

Do not take Maxigesic if you have a stomach ulcer, if you are allergic to ibuprofen, aspirin, paracetemol, or anti-inflammatory medicines; if you are in the last 3 months of pregnancy; in the presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure.

Reviews

Sign In or Register to rate this product.

Additional Information

Incorrect use could be harmful. Do not use if you have a stomach ulcer. AFT Pharmaceuticals Ltd, Auckland.

Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.